Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Forgot to take pill for two days. Having spotting before due date. Symptom of pregnancy?

My lmp started on Jan. 24th & ended Jan. 28th...I m on the pill (specifically Mononessa) & forgot to take it on the 6th & 7th (my 1st couple days at a new job & I was just dumb and got to busy). Now, on the 10th I had a bit of spotting...and that has now turned into period like bright red bleeding with small clots (penny sized or smaller). I m not due for my period until the 21st. Is this normal breakthrough bleeding? Is this my normal period? I ve taken my pill on time every day since the 7th & the bleeding hasn t lightened at all yet. Could this bleeding be symptom of pregnancy? Or something else? I m just at a loss with this issue. I ve never experienced this problem before.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Since you forgot to take pills for two consecutive days, there is every chance of having a withdrawal bleeding or a hormonal disturbance causing an irregular spotting like you are having.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor